# SDR SWAA2024011631439

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND OF THE HOLE ACCESS PANEL 193AL AT LOWER FUSELAGE 2023-756786<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: 15120589; DUE DATE: 13-FEB-24.;[02] TOOL USED: SCALE P/N: SPX621 S/N:8340225451 DUE DATE: 16-AUG-24.;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 24-JAN-24.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[06] TOOL USED HOT BONDER PN: HCS9200B-AV SN: 18196126; DUE DATE. 26-MAR-24.;[07] TOOL USED: UT EQUIPMENT; P/N: EPOCH 650; S/N: 190859705; DUE DATE: 23-OCT-24;[08] REPAIRED ACCESS PANEL 193AL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIRED ACCESS PANEL 193AL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9.
